# SDR COMA9760153

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16040103
- Condition: Reqd Service
- Location: Nlg
- Part time: 7,461 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  WOW INPUT CAUTION MESSAGE ON EICAS.  FOUND NLG UNDERSERVICED CAUSING WOW SWITCH TO REMAIN OPEN.  SERVICED NLG STRUT TO M/M SPECIFICATIONS.
